What to do now ?

I posted results of a Blue Horizon blood test couple of week's ago and it was deemed to be satisfactory , although one person thought t3 could be a bit higher.

I have also had tests for Endo , who I see on Tuesday , and am slightly confused .

On the 22/7

T3. 5.5 ( 3.5 - 6.5 )

T4. 17 ( 9 - 23 )

TSH. 0.12 ( 0.35 - 5.5 )

This is when I was struggling to take t3. and taking minimal amounts.

On the 15/9

T3. 4. 3

T4 13

TSH 0.1. Ranges as above.

This is on the 20mcg a day I was prescribed.

I am feeling quite unwell , lightheaded with eyes weird , tremors in my hands and sometimes legs.

T h e worst of all which has got me scared , I s that all night long my heart is in overdrive. It's not the massive palpitations like when I was HYPER, it's putter putter putter. My pulse is measuring 125 150 in the morning, but later in the day it drops.

I am very anxious now and don't know what to do.

I sincerely wish I had never started T3 ,and accepted the increase in Levo Endo wanted to give me.

I am taking the 100 Levo I was on when he gave me 20 mcg t3 .

I don't know whether to take the t3 today ?

I look forward to your help

Pp

10 Replies

oldestnewest
  • Hi. I am no expert and three months in to T3. I would have thought you would need to have lowered your levo. Though all your results look less than optimal. Also do you split your T3 into two doses? I take 10 mg in the morning and the rest in the early evening 5:30. Check in with clutter. Always good advice

  • Muriel thank you for your reply.

    Yes I do split them , 10 a.m. and 10 p.m.

    If my Levo is reduced would that reduce T3 further.

    I would like an idea because I am seeing Endo on Tuesday and I think he doesn't know much more than me.

    Cheers Pp

  • PP, You aren't overmedicated, Sept. FT4 and FT3 are low.

    Pulse rate increases an hour or two after a dose as it peaks in your serum. It usually subsides to normal within an hour to 90 minutes.

    Try taking your second T3 dose 4-6 hours earlier and it won't then be peaking in your serum when you are sleeping.

  • Thanks Clutter.

    Pp

  • That sounds like adrenals are maybe struggling a little. Best way to find out is either a saliva test, or do the temperature chart as outlined on drrind.com. I posted about it a few months aho if you want to check it out..... Will add the link later.

    xx g

    Here is the link.....https://healthunlocked.com/thyroiduk/posts/131989191/adrenal-or-thyroid

  • Thanks galathea.

    I think adrenal were tested a couple of years ago but assuming things were ok at the time.

    Will take a look at that chart.

    X Pp

  • I only get better the more I reduced T4 and increased the T3. I take T3 once daily so that it saturates my receptor cells and that one dose can last between one to three days.

    I also had permanent palps on T4 too particularly during the night. This is some info I was given by an expert on the thyroid gland:-

    If thyroxine isn't being properly processed and taken up by our tissues, the unused thyroxine builds up and causes toxicity - heart problems and palps almost invariably.

  • Thanks shaws that makes a lot of sense to me.

    How much t3 are you on . Do you self medicate?

    I can't see Endo giving me more.

    Pp

  • My doctor knows I am on T3 only and he prescribes. I had an unfortunate experience with UK T3 last year so have been reluctant so far to give it another try, and I prefer Unipharma T3 . My dose is approx 32mcg as I take 1 1/4 tablet.

  • I am reluctant to self medicate as a lot of people seem to have supply problems , and I I have a foot " over the hill " so to speak which makes me nervous. Lol

    Will have to see what Endo says on Tuesday.

    Thanks shaws .

    Pp

You may also like...